# SDR SWAA2024020632534

- Difficulty date: December 15, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD COLLAR RING BROKEN.<[01] REMOVED AND REPLACED L1 DOOR GIRT BAR FWD COLLAR RING IN REFERENCE TO AMM 25-66-01-000-803 AND 25-66-01-000-804.;[02] VERIFIED STEP 1.
